# SDR ASAA2019022818283

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,844 hours, 10,099 cycles
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 2118966222
- Part serial: 50G0866
- Condition: Failed
- Location: Apu
- Part time: 33,853 hours, 10,102 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU WOULD NOT SHUT DOWN AFTER ENGINE START. GROUNDED - YES. VERIFIED TERMINALS ON THE APU SWITCH ARE SECURE. ACCOMPLISHED APU BITE REF FIM 49-60 TASK 801. NO CURRENT FAULTS OR FAULTS IN HISTORY FOR APU SHUTDOWN. REMOVED & REPLACED ECU REF B737-800 AMM 49-61-12-400-801. 2 EA C/B'S OPENED & CLOSED. INSTALLATION TEST OPS CK GOOD PER THE SAME.
